By this work, we construct certain speciﬁc assumptions guaranteeing the asymptotic stability (AS) of trivial solution to a retarded linear neutral differential equation with periodic coefﬁcients, and we estimate the decay rate of the solutions of the considered equation. To reach the desirable results, we beneﬁt from a Lyapunov functional. We give an example to show applicability of the constructed assumptions and use MATLAB-Simulink to show the behaviors of the paths of the solutions of the considered equation.
Digital Object Identifier (DOI)
Tunc, Cemil and Altun, Yener
"On the Nature of Solutions of Neutral Differential Equations with Periodic Coefﬁcients,"
Applied Mathematics & Information Sciences: Vol. 11:
2, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol11/iss2/6